# SDR UPS02439268

- Difficulty date: August 16, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT LG W/W O/B PRESSURE DECK LWR FACE AT BS 1416 LATERAL O/B NR 2 RIVET HOLE AREA CRACKED TO EDGE.  SECTION OF PRESSURE WEB AT RT LG W/W O/B FROM STA 1400 TO 1438 RBL 110 TO MOST O/B AREA REPLACED AS PER SRM 51-10-01 PG 8.
